# SDR C2XA99BT107

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145
- Aircraft serial: 145133
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - FLT CO4228 - CREW REPORTED RIGHT EMERGENCY LIGHT LENSE CRACKED.  MAINTENANCE REMOVED AND REPLACED RT OVERWING EMERGENCY.  OPS CHECK SYSTEM GOOD.  (X)
